Alert archive / Minnesota / Special Weather Statements in 2016
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 17, 2016, 3:07 PM CDT for McLeod County, Minnesota. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2016, 3:07 PM CDT (20:07 UTC)
- Expired
- Jun 17, 2016, 3:30 PM CDT
- In force
- 23 min
- Issued by
- NWS Twin Cities, MN
County McLeod County, MN
The radar
The Minneapolis radar (KMPX), 83 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1540 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
271
WWUS83 KMPX 172007
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
307 PM CDT FRI JUN 17 2016
MNZ058-065-066-172030-
MEEKER-RENVILLE-MCLEOD-
307 PM CDT FRI JUN 17 2016
...A STRONG THUNDERSTORM WILL AFFECT MCLEOD...SOUTHERN MEEKER AND
NORTHEASTERN RENVILLE COUNTIES...
AT 306 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HUTCHINSON
AIRPORT...OR OVER HUTCHINSON...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. THE WIND GUSTS
ARE ABOUT 15 TO 20 MIN AHEAD OF THE RAIN AND HAIL.
LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...GLENCOE...BROWNTON...STEWART...COSMOS...SUMTER...LAKESIDE...
BISCAY...LAKE MARION REGIONAL PARK...CEDAR MILLS...CORVUSO AND
HUTCHINSON AIRPORT.
THIS INCLUDES U.S. HIGHWAY 212 BETWEEN MILE MARKERS 100 AND 121.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4488 9491 4489 9486 4489 9476 4492 9476
4499 9449 4501 9427 4473 9411 4471 9451
TIME...MOT...LOC 2006Z 336DEG 27KT 4487 9441
$$
JRBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 17, 12:07 PM CDT, 3 hours earlier.
Area forecast discussion, Jun 17, 12:07 PM CDT, 3 hours before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 1207 PM CDT FRI JUN 17 2016 .Updated for the 18z taf discussion below... .SHORT TERM...(Today and tonight) Issued at 403 AM CDT Fri Jun 17 2016 Shortwave that came out of MT overnight and is working across ND early this morning and will continue on to western Ontario this afternoon as an h5 ridge continues to build north into the upper MS Valley. A surface low will slowly work across SD during the day, with an inverted trough extending northeast of it. This inverted trough will slip into far western MN late this morning, but will stall out as it runs into the upper ridge and become laid out tonight from west central MN up toward Duluth. That shortwave moving across ND will drive a line of thunderstorms into northern MN. There was a time when the HRRR showed this line coming into the AXN area this morning, but each successive run of the HRRR keeps inching this line farther north and its beginning to look like this wave of thunderstorms will remain north of the MPX CWA. Instead, the period that is looking more likely to have thunderstorm development is this afternoon and evening. Strong instability (mlCAPE on the order of 4000 j/kg) will develop out ahead of the inverted trough coming in, with that trough looking to provide a focus for storm development. With the ridge overhead, we will have a weakly forced, low shear, high CAPE environment, all of which means we will have multi-cell pulse thunderstorms, similar to what you would typically find in the southeast U.S. this time of year. Of more concern though is the fact that both the GFS and NAM show PWATs in western MN increasing to around 1.9 inches and with slow storm motion expected, these storms will produce torrential rainfall. As a result, the biggest convective threat we will have to watch today into tonight will be excessive rainfall. The lack of shear will lead to lack of organization, with the main severe threat being from downbursts caused by precip loading. A strong updraft or two may be able to produce marginally severe hail early in its life cycle, while a brief and weak tornado can not be ruled out for any cell that happens to anchor itself on the wind shift associated with the trough. For tonight, continued chance PoPs from western into central MN, where the front is most likely to be. However, in this weakly forced environment, the position of the front tonight will be driven by outflow boundaries from thunderstorms that develop this afternoon. That front could be anywhere as far south as Sioux Falls to the Twin Cities to as far north as Fargo up toward Grand Marais. Hi-Res models struggle to develop convection tonight, likely due to the lack of a well defined LLJ, but the deterministic models highlight the potential for storms through the night along the boundary. Much like this afternoon, we will probably end up needing likely/categorical PoPs tonight for parts of the area, but there is not enough confidence in when/where thunderstorms will be to go any higher than the 50 PoPs we have this afternoon out west. .LONG TERM...(Saturday through Thursday) Issued at 403 AM CDT Fri Jun 17 2016 Excellent continuity continues among the deterministic solutions on a building upper level ridge from the desert southwest to the Upper Mississippi Valley region this weekend. The fly-in-the- ointment remains little ripples (short waves) in the southwest flow aloft this weekend along with the proximity of a frontal boundary across the MN portion of the forecast area on Saturday along with a cold front dropping through late Sunday into Monday. This scenario leads to convection pushing slowly eastward across central and southwest areas of MN Saturday morning with some of the convection reaching across the Twin Cities and west central WI before dissipating. A concern with the convection Saturday morning is the threat for torrential rainfall, which is compounded by slow moving storms. PWAT values across central and southwest MN are on the order of 1.7 inches. These values are right around the daily max for MSP. Hence, several inches of rain could occur because of the slow movement or a little training. Fortunately, the frontal boundary will lift into northern MN in the afternoon along with a developing mid level cap, ending the storm threat. The ridge will be over us for a good portion of Sunday. Low level southwest winds occur during the day with H85 temperatures climbing into the 22-24 deg C range. Confidence is high that temperatures will climb well into the 90s over much of central and southern MN. Pushed highs up a little more with 94 in the Twin Cities and 97 at Madison. I wouldn't be surprised if highs ended up 3 degrees warmer than forecast over much of the area. The heat will be accompanied by dew points in the upper 60s to lower 70s. This yields heat indices in the 95 to 100 degree range. WBGT are in the lower 80s over much of the MN forecast area with middle 80s in west central MN. Late in the day on Sunday, a strong short wave will be dropping southeastward into the northern plains. This feature will move across the forecast area Sunday night accompanied by a cold frontal passage. 12 hour H5 height falls Sunday night will be near 120 meters across northern MN. This is where storms will initiate Sunday afternoon with a line building southwestward with time during the evening. The vertical wind profile for us shows unidirectional winds with quite a bit of speed shear. Models continue to show an H5 wind max of 80+ knots passing across northern MN Sunday evening with 60 knots extending down across the Twin Cities. Once thunderstorms develop, we could be looking at a damaging wind event given the degree of instability and wind profile. SPC currently has us much of our area from the Twin Cities on north and west outlooked in slight risk. A cooler and dry pattern will set up for early next week in the wake of the front. The flow aloft will be northwest through mid week, before backing the west-southwest after mid week. Temperatures will fall back to more seasonal levels as well along with less oppressive dew points. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1210 PM CDT Fri Jun 17 2016 Thunderstorm complex over northenr MN at this time...will likely develop to the south and west this afternoon and into tonight along main instability axis. It appears it may work into kstc and krwf this afternoon and then drop more sout into the evening. will mention vcsh at kmsp at 03z at this time becaise of uncertainity of how far east activity will develop. There may be a couple of raound of thunder into the west dduring this forecast period as the front remains in the vicintiy. Some risk of mvfr cigs developing into the night as well...especially along frontal boundary where any convection will occur. the rest of the are sould remain vfr through the period. KMSP...Some threat of convection moving into at least the western metro into the late afternoon/evening. Could see a couple of rounds of activity lingering through tonight. will mention vcsh for the 03z period for now. Confidence is low for timing of any convective activity at this time. /OUTLOOK FOR KMSP/ SAT night...VFR. Winds S 10kts. SUN...VFR. TSRA likely overnight. Winds SW 10-15G25 kts. MON...VFR. Winds NW 10 kts. && .MPX Watches/Warnings/Advisories... WI...None. MN...None. && SHORT TERM...MPG LONG TERM...RAH AVIATION...DWE
Hazardous weather outlook, Jun 17, 11:39 AM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1139 AM CDT FRI JUN 17 2016 MNZ041>045-047>070-073>078-082>085-091>093-181645- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- 1139 AM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ACROSS WEST CENTRAL MINNESOTA WILL GRADUALLY EXPAND SOUTH AND EAST THIS AFTERNOON AND EVENING. A FEW SEVERE STORMS ARE POSSIBLE. HEAVY RAINFALL IS ALSO LIKELY WITH ANY OF THE THUNDERSTORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE ON SATURDAY AND THEN AGAIN SUNDAY AFTERNOON AND NIGHT. A FEW OF THE STORMS MAY BE SEVERE ON SUNDAY AND ALSO CONTAIN A THREAT FOR HEAVY RAINFALL AND FLOODING. HOT AND HUMID WEATHER IS EXPECTED ON SUNDAY...WITH HEAT INDICES AROUND 95 DEGREES OR HIGHER POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEED ACROSS PARTS OF WEST CENTRAL AND CENTRAL MINNESOTA THIS AFTERNOON AND AGAIN SUNDAY AFTERNOON AND EVENING. WIZ014>016-023>028-181645- POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 1139 AM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE ON SATURDAY AND THEN AGAIN SUNDAY AFTERNOON AND NIGHT. A FEW OF THE STORMS MAY BE SEVERE ON SUNDAY AND ALSO CONTAIN A THREAT FOR HEAVY RAINFALL AND FLOODING. HOT AND HUMID WEATHER IS EXPECTED ON SUNDAY...WITH HEAT INDICES NEAR 95 DEGREES POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 17, 2:37 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
237 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL 2 S PAYNESVILLE 45.35N 94.72W
06/17/2016 M1.00 INCH STEARNS MN TRAINED SPOTTER
OCCURRED ALONG COUNTY ROAD 4.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jun 17, 2:42 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
242 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HAIL 6 NE GROVE CITY 45.21N 94.59W
06/17/2016 M1.75 INCH MEEKER MN STORM CHASER
.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jun 17, 2:43 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
243 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HAIL 6 NE GROVE CITY 45.21N 94.59W
06/17/2016 M1.75 INCH MEEKER MN STORM CHASER
.
0223 PM HAIL 2 S PAYNESVILLE 45.35N 94.72W
06/17/2016 M1.00 INCH STEARNS MN TRAINED SPOTTER
OCCURRED ALONG COUNTY ROAD 4.
0220 PM HAIL 5 W EDEN VALLEY 45.33N 94.65W
06/17/2016 M1.00 INCH MEEKER MN LAW ENFORCEMENT
OCCURRED ALONG HIGHWAY 4, SOUTH OF HIGHWAY
55.
0207 PM HAIL COLD SPRING 45.46N 94.43W
06/17/2016 M1.75 INCH STEARNS MN LAW ENFORCEMENT
OCCURRED ON WEST SIDE OF CITY. STRONG WINDS
REPORTED BUT NO DAMAGE REPORT.
0203 PM HAIL ROSCOE 45.43N 94.64W
06/17/2016 M0.75 INCH STEARNS MN AMATEUR RADIO
.
0155 PM HAIL 5 ENE ST. MARTIN 45.53N 94.57W
06/17/2016 M1.00 INCH STEARNS MN PUBLIC
TIME ESTIMATED FROM RADAR.
0138 PM HAIL ST. MARTIN 45.50N 94.66W
06/17/2016 E1.00 INCH STEARNS MN PUBLIC
TIME ESTIMATED FROM RADAR. .
1206 PM HAIL 9 E MILTONA 46.02N 95.11W
06/17/2016 U1.00 INCH TODD MN TRAINED SPOTTER
MOSTLY DIME SIZED AND VERY HEAVY RAINS.
1150 AM HAIL 5 W LONG PRAIRIE 45.99N 94.96W
06/17/2016 U0.88 INCH TODD MN TRAINED SPOTTER
.
1108 AM HAIL BERTHA 46.27N 95.06W
06/17/2016 U1.00 INCH TODD MN PUBLIC
STREET FLOODING ALSO REPORTED.
1101 AM HAIL 3 WSW HEWITT 46.30N 95.15W
06/17/2016 M0.88 INCH TODD MN TRAINED SPOTTER
.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jun 17, 2:52 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
252 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL 8 E CARLOS 45.98N 95.13W
06/17/2016 M0.75 INCH TODD MN PUBLIC
.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jun 17, 2:57 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
257 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL LONG PRAIRIE 45.98N 94.86W
06/17/2016 M1.00 INCH TODD MN AMATEUR RADIO
OCCURRED OVER EAST SIDE OF CITY.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMSpecial weather statement, Jun 17, 3:07 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
307 PM CDT FRI JUN 17 2016
MNZ058-065-066-172030-
MEEKER-RENVILLE-MCLEOD-
307 PM CDT FRI JUN 17 2016
...A STRONG THUNDERSTORM WILL AFFECT MCLEOD...SOUTHERN MEEKER AND
NORTHEASTERN RENVILLE COUNTIES...
AT 306 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HUTCHINSON
AIRPORT...OR OVER HUTCHINSON...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. THE WIND GUSTS
ARE ABOUT 15 TO 20 MIN AHEAD OF THE RAIN AND HAIL.
LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...GLENCOE...BROWNTON...STEWART...COSMOS...SUMTER...LAKESIDE...
BISCAY...LAKE MARION REGIONAL PARK...CEDAR MILLS...CORVUSO AND
HUTCHINSON AIRPORT.
THIS INCLUDES U.S. HIGHWAY 212 BETWEEN MILE MARKERS 100 AND 121.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4488 9491 4489 9486 4489 9476 4492 9476
4499 9449 4501 9427 4473 9411 4471 9451
TIME...MOT...LOC 2006Z 336DEG 27KT 4487 9441
JRBThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 10:04 AM CDT | Special Weather Statement | MPX | Douglas | 56 min |
| Jun 17, 10:27 AM CDT | Severe Thunderstorm Warning | MPX | Todd | 48 min |
| Jun 17, 11:13 AM CDT | Severe Thunderstorm Warning | MPX | Todd | 47 min |
| Jun 17, 11:40 AM CDT | Special Weather Statement | MPX | Todd | 35 min |
| Jun 17, 11:59 AM CDT | Special Weather Statement | MPX | Pope | 46 min |
| Jun 17, 12:00 PM CDT | Special Weather Statement | MPX | Todd | 30 min |
| Jun 17, 12:18 PM CDT | Special Weather Statement | MPX | Todd | 42 min |
| Jun 17, 12:32 PM CDT | Special Weather Statement | MPX | Stearns | 43 min |
| Jun 17, 1:12 PM CDT | Special Weather Statement | MPX | Stearns | 48 min |
| Jun 17, 1:25 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 65 min |
| Jun 17, 1:37 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Todd | 53 min |
| Jun 17, 1:50 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker | 40 min |
| Jun 17, 2:09 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 26 min |
| Jun 17, 2:12 PM CDT | Special Weather Statement | MPX | Morrison, Todd | 48 min |
| Jun 17, 2:22 PM CDT | Severe Thunderstorm Warning | MPX | Meeker | 68 min |
| Jun 17, 2:53 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 52 min |
| Jun 17, 3:20 PM CDT | Special Weather Statement | MPX | Benton, Mille Lacs, Morrison, Stearns, Todd | 55 min |
| Jun 17, 3:25 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle | 35 min |
| Jun 17, 3:32 PM CDT | Severe Thunderstorm Warning | MPX | Renville | 43 min |
| Jun 17, 3:44 PM CDT | Severe Thunderstorm Warning | MPX | Renville | 31 min |
| Jun 17, 4:02 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 28 min |
| Jun 17, 4:10 PM CDT | Severe Thunderstorm Warning | MPX | Renville | 35 min |
| Jun 17, 4:14 PM CDT | Severe Thunderstorm Warning | MPX | Renville, Sibley | 46 min |
| Jun 17, 4:30 PM CDT | Severe Thunderstorm Warning | MPX | Yellow Medicine | 45 min |
| Jun 17, 4:51 PM CDT | Special Weather Statement | MPX | Chippewa | 69 min |
| Jun 17, 4:53 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville | 37 min |
| Jun 17, 5:08 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Sibley | 37 min |
| Jun 17, 5:25 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 35 min |
| Jun 17, 5:47 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Watonwan | 43 min |
| Jun 17, 5:57 PM CDT | Special Weather Statement | MPX | Brown | 63 min |
| Jun 17, 6:04 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Watonwan | 26 min |
| Jun 17, 6:21 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet | 24 min |
Nearby
Special Weather Statements in Minnesota, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.